# SDR DALA2024081107986

- Difficulty date: August 7, 2024
- Submitted: August 11, 2024
- Operation: Air carrier
- Aircraft: N362NW
- Make and model: Airbus A320-212
- Aircraft serial: 911
- Aircraft time: 72,768 hours, 34,372 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3262 DISC: OXYGEN MASKS FELL OUT DURING TAKEOFF. PIN WAS NOT PULLED OUT, ABLE TO TEMPROARILY STOW MASKS AND TAPE DOOR SEMI SHUT. C/A: SECURED 19ABC CEILING PANEL PER A320 AMM 25-23. OPS CHECK NORMAL . OK FOR SVC AT 19ABC O2 MASK PANEL. (LP: 0489421)
